# SDR ASOA04930

- Difficulty date: November 2, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 25,745 hours
- Engine: Pwa PW127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION BEYOND LIMITS WAS FOUND ON THE FLANGE HOUSING AT 522CT.  MAINTENANCE REPAIRED THE CORRODED FLANGE HOUSING ON THE RT WING IAW SRM 57-14-12.
